×

Found 6,547 Documents (Results 1–100)

Functional identities and maps preserving two-sided zero products. (English) Zbl 07800896

Chabert, Jean-Luc (ed.) et al., Algebraic, number theoretic, and topological aspects of ring theory. Selected papers based on the cancelled conference on rings and polynomials, July 2020, and the fourth international meeting on integer-valued polynomials and related topics, CIRM, Luminy, France, July 19–24, 2021. Cham: Springer. 113-133 (2023).
MSC:  16R60 46H05 46H15
PDFBibTeX XMLCite
Full Text: DOI

Investigating the existence of solution for nonlinear Hadamard fractional functional integral equations via measure of noncompactness and its application. (English) Zbl 1526.45002

Mishra, Ratnesh Kumar (ed.) et al., Advances in pure and applied algebra. Proceedings of the CONIAPS XXVII international conference 2021. Berlin: De Gruyter. De Gruyter Proc. Math., 129-147 (2023).
MSC:  45G10 47N20 26A33
PDFBibTeX XMLCite
Full Text: DOI

On the algebra generated by Volterra integral operators with homogeneous kernels and continuous coefficients. (English. Russian original) Zbl 07729653

Sib. Math. J. 64, No. 4, 955-962 (2023); translation from Vladikavkaz. Mat. Zh. 24, No. 4, 19-29 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field